Alert archive / Nevada / High Wind Watches in 2007

High Wind Watch 10, NWS Reno, NV

December 19, 20074 counties in Nevada; Modoc County, California

NWS Reno, NV issued this high wind watch at Dec 19, 2007, 4:35 AM PST for 4 counties in Nevada; Modoc County, California. It took effect at Dec 19, 2007, 10:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 19, 2007, 4:35 AM PST (12:35 UTC)
In effect from
Dec 19, 2007, 10:00 PM PST
Expired
Dec 19, 2007, 2:59 PM PST
In force
Issued by
NWS Reno, NV

Counties Modoc County, CA, Douglas County, NV, Lyon County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 31 km from the middle of the area, began a volume at 12:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 0.6 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2007-12-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2007-12-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1850 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
263 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KREV 191235
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
435 AM PST WED DEC 19 2007

...WINDS WILL INCREASE THIS AFTERNOON WITH STRONG GUSTY WINDS
POSSIBLE ALONG THE SIERRA FRONT OVERNIGHT...

.SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON AS A PACIFIC STORM
APPROACHES THE WEST COAST. WINDS ARE EXPECTED TO FURTHER INCREASE
IN THE LEE OF THE SIERRA OVERNIGHT AS A STRONG COLD FRONT MOVES
INTO THE AREA.

CAZ072-NVZ002-200000-
/O.NEW.KREV.LW.Y.0033.071219T2000Z-071220T0400Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
435 AM PST WED DEC 19 2007

...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM PST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM PST THIS
EVENING. 

SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON TO 15 TO 25 MPH WITH
GUSTS UP TO 35 MPH CAUSING ROUGH CHOP ON LAKE TAHOE. SMALL BOATS
WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL
CONDITIONS IMPROVE. THE WINTER STORM WARNING WILL REPLACE THE LAKE
WIND ADVISORY THIS EVENING.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$

CAZ070-NVZ005-200000-
/O.NEW.KREV.HW.A.0010.071220T0600Z-071220T1800Z/
SURPRISE VALLEY CALIFORNIA-NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE...
FORT BIDWELL...EMPIRE...GERLACH
435 AM PST WED DEC 19 2007

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING. 

SOUTHWEST WINDS WILL INCREASE THIS EVENING WITH SPEEDS OF 20 TO
30 MPH AND GUSTS UP TO 60 MPH POSSIBLE. THE STRONGEST WINDS WILL
OCCUR AROUND SUNRISE THURSDAY MORNING JUST AHEAD OF A COLD FRONT.
WINDS WILL SWITCH TO THE NORTHWEST WITH DECREASING SPEEDS BEHIND
THE FRONT.

A HIGH WIND WATCH MEANS THERE IS POTENTIAL FOR STRONG DAMAGING
WINDS TO EFFECT THE AREA. CONTINUE TO MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/RENO.

$$

NVZ003-200000-
/O.NEW.KREV.HW.A.0010.071220T0600Z-071220T1800Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
435 AM PST WED DEC 19 2007

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING. 

SOUTHWEST WINDS WILL INCREASE THIS EVENING WITH SPEEDS OF 20 TO
30 MPH AND GUSTS UP TO 60 MPH POSSIBLE. WIND PRONE AREAS MAY SEE
GUSTS AS HIGH AS 70 MPH. THE STRONGEST WINDS WILL OCCUR THURSDAY
MORNING JUST AHEAD OF A COLD FRONT. WINDS WILL SWITCH TO THE
NORTHWEST WITH DECREASING SPEEDS BEHIND THE FRONT.

A HIGH WIND WATCH MEANS THERE IS POTENTIAL FOR STRONG DAMAGING
WINDS TO EFFECT THE AREA.  CONTINUE TO MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/RENO.  

$$
JORDAN

HTTP://WEATHER.GOV/RENO
1 follow-up statement
000 
WWUS75 KREV 192259
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
259 PM PST WED DEC 19 2007

...GUSTY WINDS EXPECTED IN PORTIONS OF WESTERN NEVADA TONIGHT AND
THURSDAY MORNING...

.SOUTHWEST WINDS WILL INCREASE THIS EVENING AS A PACIFIC STORM
APPROACHES THE WEST COAST. THE STRONGEST GUSTS ARE EXPECTED LATE
TONIGHT AND EARLY THURSDAY MORNING AS A COLD FRONT MOVES INTO THE
AREA.

CAZ070-NVZ005-200000-
/O.CAN.KREV.HW.A.0010.071220T0600Z-071220T1800Z/
SURPRISE VALLEY CALIFORNIA-NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE...
FORT BIDWELL...EMPIRE...GERLACH
259 PM PST WED DEC 19 2007

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE HIGH WIND
WATCH. 

AS SNOW SPREADS OVER THE SURPRISE VALLEY AND NORTHWEST NEVADA
THIS EVENING...THE POTENTIAL FOR STRONG WINDS WILL DIMINISH. SOME
WIND GUSTS MAY APPROACH 40 MPH THROUGH EARLY THIS EVENING BEFORE
THE SNOW BEGINS.

$$

NVZ003-200500-
/O.UPG.KREV.HW.A.0010.071220T0600Z-071220T1800Z/
/O.NEW.KREV.WI.Y.0019.071220T0500Z-071220T1200Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
259 PM PST WED DEC 19 2007

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM PST THURSDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS WILL INCREASE LATER THIS EVENING WITH SPEEDS OF
20 TO 30 MPH AND GUSTS UP TO 50 MPH. WIND PRONE AREAS MAY SEE
LOCALLY STRONGER GUSTS NEAR 60 MPH. THE STRONGEST WINDS WILL OCCUR
EARLY THURSDAY MORNING BETWEEN 1 AND 4 AM JUST AHEAD OF A COLD
FRONT. WINDS WILL DIMINISH BEHIND THE FRONT AS SNOW SPREADS OVER
THE REGION.

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.  

$$

NVZ001-200500-
/O.NEW.KREV.WI.Y.0019.071220T0500Z-071220T1800Z/
MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY...
MINA...SCHURZ
259 PM PST WED DEC 19 2007

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM PST THURSDAY. 

SOUTHWEST WINDS WILL INCREASE LATER THIS EVENING WITH SPEEDS OF
20 TO 30 MPH AND GUSTS UP TO 50 MPH. WIND PRONE AREAS MAY SEE
LOCALLY STRONGER GUSTS NEAR 60 MPH. THE STRONGEST WINDS WILL OCCUR
THURSDAY MORNING BETWEEN 4 AND 8 AM JUST AHEAD OF A COLD FRONT.
WINDS WILL DIMINISH BEHIND THE FRONT AS SNOW AND RAIN SPREADS
OVER THE REGION.

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.  

$$

CAZ072-NVZ002-200400-
/O.CON.KREV.LW.Y.0033.000000T0000Z-071220T0400Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
259 PM PST WED DEC 19 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING. 

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL
PRODUCE ROUGH CHOP ON LAKE TAHOE THROUGH EARLY EVENING. SMALL
BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS
UNTIL CONDITIONS IMPROVE. THE WINTER STORM WARNING WILL REPLACE
THE LAKE WIND ADVISORY THIS EVENING.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$
MJD

HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this high wind watch went out at Dec 19, 4:00 AM PST, 35 minutes earlier.

Area forecast discussion, Dec 19, 4:00 AM PST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
400 AM PST WED DEC 19 2007

.SHORT TERM...
THE REGION IS CURRENTLY IN A LULL BETWEEN TWO STORM SYSTEMS WITH ONE
EXITING OVER SRN NV AND THE NEXT DEVELOPING OVER THE ERN PACIFIC
AROUND 150W. THERE IS ALSO A WEAK SHORTWAVE CURRENTLY MOVING INTO
THE PACNW WHICH SHOWS UP WELL ON SATELLITE IMAGERY. THIS SHORTWAVE
HAS STRONG WAA SOUTH OF IT WHICH IS SPREADING A GOOD SLUG OF
MOISTURE OVER NRN CA/NV THIS MORNING. THE BEST UPPER FORCING STAYS
WELL NORTH OF THE CWA SO LITTLE IN THE WAY OF PRECIP IS EXPECTED...
HOWEVER PERIODS OF LIGHT SNOW WILL OCCUR ALL DAY OVER FAR NRN LASSEN
COUNTY AND IN THE SURPRISE VALLEY.

THE BIGGER STORY IS THE NEXT PACIFIC SYSTEM WHICH IS ON TRACK TO
MOVE INTO THE REGION THIS AFT/EVE. OVERRUNNING PRECIP STARTS TO
INCREASE OVER THE NRN SIERRA THIS AFTERNOON AND SPREADS SOUTH TO
AROUND THE I80 CORRIDOR JUST AFTER SUNSET. THE ORIENTATION OF THE
UPPER JET AND THE WAY THIS SYSTEM COMES ONSHORE ARE NOT CONDUCIVE TO
SPLITTING OR SHEARING THIS SYSTEM APART...SO CONFIDENCE IS HIGH ON
THIS STORM. ONE THING THAT IS A LITTLE UNCERTAIN IS THE MOISTURE
AVAILABLE TO THE STORM. TPW VALUES ARE SLIGHTLY HIGHER THAN THE
PREVIOUS STORM...HOWEVER THE MOISTURE TAP GETS CUT OFF RATHER
QUICKLY AND THERE IS SOME UNCERTAINTY ON THE AMOUNT OF POST-FRONTAL
PRECIP. THE COLD AIR PORTION OF THIS STORM IS MUCH COLDER THAN THE
LAST SO SNOW RATIOS WILL BE QUITE HIGH WHICH WILL ADD UP TO HIGHER
SNOW AMOUNTS. TOTAL QPF FOR THIS SYSTEM IS EXPECTED TO BE AROUND 1.5
INCHES ALONG THE SIERRA CREST FROM TAHOE NORTH WITH AROUND AN INCH
TO THE SOUTH. WITH THE HIGH SNOW RATIOS THIS SHOULD ADD UP TO OVER 2
FEET ALONG THE CREST QUICKLY TAPERING OFF TO THE EAST. WINDS WILL BE
VERY STRONG DURING THIS STORM AS H7 SPEEDS REACH 65 KTS COUPLED WITH
GOOD UPPER SUPPORT FROM THE JET MAX ALOFT. COULD EASILY SEE GUSTS TO
100 MPH OVER THE SIERRA RIDGES WITH THE STRONGEST WINDS OCCURRING
THURSDAY MORNING AS THE FRONT PASSES. WILL UPGRADE THE WINTER STORM
WATCHES TO WINTER STORM WARNINGS FOR THE SIERRA ZONES.

FOR AREAS IN THE LEE OF THE SIERRA...AN INVERSION FORMS AROUND RIDGE
LEVEL AS THE INITIAL BAND OF PRECIP BANKS UP AGAINST THE WRN SLOPES
OF THE SIERRA WHICH WILL ONCE AGAIN DEVELOP THE RAIN SHADOW. THIS
CRITICAL LEVEL WILL HELP TO DUCT THE HIGH WINDS ALOFT DOWN TO THE
SURFACE. LOCAL WIND ALGORITHM SHOWS HIGH WIND CRITERIA BEING MET
WITH MODELS INDICATING SPEEDS AROUND 30 KTS WITH GUSTS TO 55 KTS.
WILL ISSUE A HIGH WIND WATCH TO COVER THIS THREAT AND LET THE DAY
SHIFT LOOK AT 12Z MODEL RUNS TO MAKE FINAL DECISION. A STRONG COLD
FRONT MOVES INTO THE NRN ZONES EARLY THURSDAY MORNING AND INTO THE
RENO AREA SOON AFTER SUNRISE. THE STRONGEST WINDS WILL OCCUR AROUND
THIS TIME AND RAPIDLY DECREASE BEHIND IT. THIS WILL ALSO BE WHEN
SPILLOVER INTO THE LEE OF THE SIERRA OCCURS WITH SNOW LEVELS QUICKLY
DROPPING TO ALL VALLEY FLOORS. AS MENTIONED PREVIOUSLY...ITS STILL
TOUGH TO SAY HOW MUCH POST-FRONTAL SNOWFALL OCCURS. MAY NEED TO
ISSUE A SNOW ADVISORY FOR SOME WRN NEVADA ZONES AS THIS BECOMES MORE
CLEAR.

THE STORM EXITS TO THE EAST THURSDAY NIGHT WITH HIGH PRESSURE
BUILDING IN BRINGING RAPIDLY CLEARING BLUEBIRD SKIES BY FRIDAY
MORNING. SURFACE HIGH PRESSURE STRENGTHENS OVER THE GREAT BASIN
CAUSING NELY POST-FRONTAL WINDS TO BE GUSTY AT TIMES OVER THE
HIGHEST SIERRA RIDGES. AT THIS TIME IT APPEARS GUSTS SHOULD REMAIN
BELOW 50 MPH AND GUSTY WINDS ON LAKE TAHOE ARE NOT ANTICIPATED.
FRIDAY NIGHT WILL BE QUITE CHILLY WITH CLEAR SKIES...A FRESH LAYER
OF SNOW...AND A COLD POST-FRONTAL AIRMASS. JORDAN

.LONG TERM...SATURDAY THROUGH CHRISTMAS DAY...
SHORTWAVE RIDGE STILL PROGGED TO BE SHIFTING EAST OF AREA SATURDAY
AS UPSTREAM SHORTWAVE MOVES INTO THE PACNW IN FAST PROGRESSIVE FLOW.
THERE IS QUITE A BIT OF UNCERTAINTY IN DETAIL DURING THE PERIOD
GIVEN THE PROGRESSIVE NATURE OF SYSTEMS ENTERING THE PACNW. THERE
SEEMS TO BE A GENERAL SIGNAL AMONG DETERMINISTIC AND ENSEMBLE RUNS
THAT A WEAK SHORTWAVE WILL BRUSH THE AREA SATURDAY NIGHT FOLLOWED BY
ONE SLIGHTLY STRONGER AND FURTHER SOUTH SOMETIME EARLY NEXT WEEK.
NEITHER SYSTEM APPEARS TO HAVE MUCH PUNCH AND WOULD ONLY PRODUCE
LIGHT QPF BASED ON CURRENT PROJECTIONS. THE MAIN EMPHASIS WILL BE ON
A CONTINUATION OF VARIABLE CLOUDY CONDITIONS AND SOME CHANCE OF
PRECIPITATION WITH THE BEST OPPORTUNITY BEING NORTHEAST CALIFORNIA.
TEMPERATURES WILL BEGIN TO WARM AT THE MOUNTAIN TOPS SATURDAY
ALTHOUGH VALLEYS WILL CONTINUE TO BE QUITE COLD AT NIGHT. READINGS
EARLY NEXT WEEK WILL RETURN TO NEAR NORMAL MOST AREAS WITH UPPER 30S
AND 40S MOST VALLEY LOCATIONS. HOHMANN
&&

.AVIATION...
SKIES CLEARED OVERNIGHT AND ALLOWED TEMPERATURES TO FALL CLOSE TO
DEWPOINTS IN THE SIERRA VALLEYS. WHILE RIDGE LINE WINDS CONTINUE TO
PRODUCE SOME MIXING...THE INVERSIONS MAY BE SUFFICIENT TO PRODUCE
PATCHY GROUND FOG AROUND DAYBREAK AND FOR SEVERAL HOURS AFTERWARDS
AT KTRK/KTVL. ANY FOG WILL BE SHALLOW AND BURN OFF BY 16Z. NEXT
STORM TO BRING AN INCREASE IN WIND THIS EVENING INTO THURSDAY
MORNING. WIDESPREAD WIND GUSTS WILL AFFECT THE KTVL/KTRK TAF SITES
FOR SEVERAL HOURS THIS EVENING (22Z-04Z) PRIOR TO HEAVY SNOW AND
LIFR CONDITIONS RESUMING AND CONTINUING OVERNIGHT. AT KRNO...WINDS
WILL GUST 35-40KT WITH LOCAL GUSTS TO 50-55KT IN THE VCNTY OF THE
AIRPORT...MAINLY AFTER 04Z AND CONTINUING INTO THURSDAY MORNING.
HOHMANN
&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...HIGH WIND WATCH FROM THIS EVENING THROUGH THURSDAY MORNING FOR
     NVZ003-005.

     LAKE WIND ADVISORY FROM NOON TODAY TO 8 PM PST THIS EVENING FOR
     NVZ002.

     WINTER STORM WARNING FROM 8 PM THIS EVENING TO 4 PM PST THURSDAY
     FOR NVZ002.

CA...WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 4 PM PST
     THURSDAY FOR CAZ071.

     HIGH WIND WATCH FROM THIS EVENING THROUGH THURSDAY MORNING FOR
     CAZ070.

     WINTER STORM WARNING FROM 8 PM THIS EVENING TO 8 PM PST THURSDAY
     FOR CAZ073.

     LAKE WIND ADVISORY FROM NOON TODAY TO 8 PM PST THIS EVENING FOR
     CAZ072.

     WINTER STORM WARNING FROM 8 PM THIS EVENING TO 4 PM PST THURSDAY
     FOR CAZ072.

&&

HTTP://WEATHER.GOV/RENO

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 4:24 AM PSTWinter Storm WarningREVDouglas, Washoe35 hr
Dec 19, 4:35 AM PSTLake Wind AdvisoryREVDouglas, Washoe15 hr
Dec 19, 2:00 PM PSTSnow AdvisoryREVDouglas, Lyon, Storey, Washoe20 hr
Dec 19, 2:59 PM PSTWind AdvisoryREVDouglas, Lyon, Mineral, Storey, Washoe19 hr

Nearby

High Wind Watches in Nevada, 2007High Wind Watches in California, 2007Every high wind watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.